MathSciNet Relay Station
MathSciNet bibliographic data
MR2125828 92D25 (34C28)
Peet, Alison B.; Deutsch, Peter A.; Peacock-López, Enrique Complex dynamics in a three-level trophic system with intraspecies interaction. J. Theoret. Biol. 232 (2005), no. 4, 491–503.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement